# SDR 2000UALA00093

- Difficulty date: February 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 25,427 hours, 9,292 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKEOFF AT 110 KNOTS DUE TO AFT LEFT DOOR OPEN INDICATION.  *S/D*  AFT LEFT DOOR PROXIMITY SENSOR OUT OF ADJUSTMENT.  ACCOMPLISHED ADJUSTMENT PER MM 52-71-00.  INDICATIONS NORMAL AFTER ADJUSTMENT.
